Mathematische Annalen

, Volume 318, Issue 2, pp 355–389

Smoothing effects for Schrödinger evolution equation and global behavior of geodesic flow

  • Shin-ichi Doi
Original article

DOI: 10.1007/s002080000128

Cite this article as:
Doi, S. Math Ann (2000) 318: 355. doi:10.1007/s002080000128
Mathematics Subject Classification (1991): 35B65, 35J10, 58G15, 58F17 

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Shin-ichi Doi
    • 1
  1. 1.Institute of Mathematics, University of Tsukuba, Tsukuba 305--8571, Japan (e-mail: doi@math.tsukuba.ac.jp)JP

Personalised recommendations